MAUDE Adverse Event Report: ROCHE DIAGNOSTICS UREA/BUN; UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN

ROCHE DIAGNOSTICS UREA/BUN; UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN
Catalog Number 04460715190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the provided calibration data, the reagent's lot number is 927815.The serial number for module 2 is (b)(6).The field service representative checked the gear pump, probes, and the sample handling.He performed checks and tests with acceptable results.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable urea/bun results for 1 patient sample on a cobas c 503 analytical unit.The sample's initial test only produced a data flag on another c 503 module (module 2).The sample was repeated on the alleged module (module 1), and the result was 17 mg/dl.The sample was repeated on module 2, and the result was 134 mg/dl.This result was believed to be correct.The sample was repeated because the result didn't correlate with the patient's creatinine result of 3.6 mg/dl.
 
Additional Manufacturer Narrative
The calibration and qc were acceptable.Although no root cause was identified, the issue appears to be resolved by the service actions.The investigation did not identify a product problem.

Brand Name
UREA/BUN
Common Device Name
UREASE AND GLUTAMIC DEHYDROGENASE, UREA NITROGEN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24570204
Report Number1823260-2026-00859
Device Sequence Number12850707
Product Code CDQ
UDI-Device Identifier04015630920464
UDI-Public04015630920464
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04460715190
Device Lot Number927815
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/14/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown